# SDR ASAA2015093013293

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,405 hours, 10,569 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44976
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Part time: 36 hours, 9 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING, WITH MASTER CAUTION LIGHT.  ACFT GROUNDED.  REPLACED NR 2 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01-000/400-F00.
